# SDR ASOA20130604171

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 29,443 hours, 16,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 25 BETWEEN STRINGERS 15-16R IS CRACKED AT TOP FLOOR SILL RIVET.  MX PERFORMED REPAIR OF FRAME 25 BETWEEN STRINGER 15R-16R IAW SRM 53-00-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
